Skip to content

A converse theorem without root numbers

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)862-873
Number of pages12
Issue number4
DateAccepted/In press - 15 Mar 2019
DatePublished (current) - 21 May 2019


We answer a challenge posed in Booker [L-functions as distributions. Math. Ann. 363(1-2) (2015), 423-454, §1.3] by proving a version of Weil's converse theorem [Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168 (1967), 149-156] that assumes a functional equation for character twists but allows their root numbers to vary arbitrarily.

Download statistics

No data available



  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Cambridge University Press at . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 305 KB, PDF document


View research connections

Related faculties, schools or groups